MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMPS; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.One device was returned for analysis.Functional and visual tests were performed, and the reported issue was duplicated.Review of the event history log (ehl) showed an error 1820 and 1870 were saved on the device.The cause of the reported issue was faulty motor.The motor was replaced.The service history review had no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
The device displayed error 1870 (motor problem) and (foreign object between gears and loose plug contacts).There was unknown patient involvement, no patient injury was reported.

Brand Name
CADD LEGACY PCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane
minneapolis, MN 55442
2247062300
MDR Report Key24532888
Report Number3012307300-2026-02149
Device Sequence Number12985520
Product Code MEA
UDI-Device Identifier10610586019449
UDI-Public(01)10610586019449(11)080813
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown